Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Starting fresh deirdrehbrt

Posted by Penny on August 20, 2003, at 8:19:15

In reply to Re: Starting fresh Penny, posted by deirdrehbrt on August 19, 2003, at 21:06:34

Thanks!

Yeah - I had the dizzy spells with Effexor when I would forget my dose, and definitely when I went off the med, but am having nightly dizzy spells, nausea, etc. lately, regardless (apparently) of my medication dose.

My therapist and pdoc are very supportive in all of this. I told my therapist about the medication plan last night and she said she was okay with that because she knows my pdoc is keeping a close eye on me.

But I don't know at what point I'll get to stop taking meds - I forsee being on them for a long time at this point. I just don't know what's working anymore, so we're going to restart with a clean plate and work from there.

In the meantime, I'm actually feeling pretty optimistic about things - wishing I was in school (especially as I heard new students talking on the bus this morning on my way to work!), but knowing that I will be, again, at some point. And my therapist was really helpful last night, as usual. I see her again tomorrow night and then my pdoc on Thursday.

Do wish I could get a grasp on things a bit better though. I feel like life is slipping through my fingers...

P


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[252434]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:Penny thread:251809
URL: http://www.dr-bob.org/babble/social/20030818/msgs/252434.html